MathSciNet Relay Station
MathSciNet bibliographic data
MR2165584 (2006g:60037) 60F05 (05C80 60F17 60K35 82B43)
Penrose, Mathew D. Multivariate spatial central limit theorems with applications to percolation and spatial graphs. Ann. Probab. 33 (2005), no. 5, 1945–1991.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement